# SDR AALA2009051600001

- Difficulty date: May 16, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- Aircraft time: 72,242 hours, 38,253 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LGA - FLIGHT ABORTED TAKEOFF ON ACCOUNT OF MID CARGO DOOR LIGHT ILLUMINATION.  RETURNED LGA WITHOUT INCIDENT.  REPLACED PROXIMITY SENSOR AND ADJUST.  SYSTEM GROUND CHECK NORMAL OPERATION.
